# SDR DALA2023040602695

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CRACK SUPPORT WEB BELLY FAIRING AT LEVEL FR 53.2 LH SIDE LOWER AREA A LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON SUPPORT WEB BELLY FAIRING AT LEVEL FR 53.2 LH SIDE LOWER AREA AT LOWER FUSELAGE AS PER SECTIONI OF ER/A 606700-14. (2705734)
